# SDR HNAA2023061900195

- Difficulty date: May 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,512 hours, 36,365 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E975875  SSI 53-30-48, CARGO DOOR CUTOUT AFT SHEAR CLIP LOWER CORNER HAS CORROSION.  ACCOMPLISHED REPAIR OF FR 68 SHEAR CLIP BTW STGR 15L AND 18L IAW EMB 145 SRM 53-31-04 ITEM 4 FIGURE 212 AND EO1-53-23-0137
